Skip to Main content Skip to Navigation
Journal articles

Computations of Uniform Recurrence Equations Using Minimal Memory Size

Bruno Gaujal 1 Alain Jean-Marie 2 Jean Mairesse 3
1 TRIO - Real time and interoperability
INRIA Lorraine, LORIA - Laboratoire Lorrain de Recherche en Informatique et ses Applications
2 LIRMM/HE - Hors Équipe
LIRMM - Laboratoire d'Informatique de Robotique et de Microélectronique de Montpellier
Abstract : We consider a system of uniform recurrence equations (URE) of dimension one. We show how its computation can be carried out using minimal memory size with several synchronous processors. This result is then applied to register minimization for digital circuits and parallel computation of task graphs.
Document type :
Journal articles
Complete list of metadata

Cited literature [23 references]  Display  Hide  Download
Contributor : Jean Mairesse <>
Submitted on : Friday, July 27, 2007 - 11:48:01 AM
Last modification on : Tuesday, April 13, 2021 - 2:46:59 PM
Long-term archiving on: : Tuesday, September 21, 2010 - 1:06:55 PM


Files produced by the author(s)



Bruno Gaujal, Alain Jean-Marie, Jean Mairesse. Computations of Uniform Recurrence Equations Using Minimal Memory Size. SIAM Journal on Computing, Society for Industrial and Applied Mathematics, 2000, 30 (5), pp.1701-1738. ⟨10.1137/S0097539795290350⟩. ⟨inria-00074113v2⟩



Record views


Files downloads